# SDR AALA201902089005

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE, AFT OF ROW 4.  REPAIRED A WIRE ON THE CONNECTOR.  OPS CHECKED GOOD IAW ESPM 20-48-21, AND  AMM 33-51-00.
